Published: 1998-09-30

On reduced rings and number theory

Jan Krempa

Abstract

In this note we exhibit a connection between theory of associative rings and number theory by an example of necessary and sufficient conditions under which the integral group ring of a finite group is reduced.

Download files

Citation rules

Krempa, J. (1998). On reduced rings and number theory. Annales Mathematicae Silesianae, 12, 23–29. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/14160

Similar Articles

1 2 3 4 5 6 7 8 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 12 (1998)
Published: 1998-09-30


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.